# SDR DALA1010803354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK AT -Y2462 CORRODED AT AFT FR 53.2, FR 53.3, AFT FR 53.6 FWD FR 53.9 AND FR 54.  CORROSION REMOVED IAW SRM 51-74-00 CAUSED SEAT TRACK TO BE OUT OF LIMIT IAW SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED FROM FR 53.2 -FR 55 AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-11.
